# SDR SWAA2025122946832

- Difficulty date: November 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED FWD FACE BS 500I AT LEVEL STR 26R AT FWD CARGO COMPARTMENT.   REPLACED TIE CLIP AND FASTENERS LOCATED FWD FACE BS 500I AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A1234 SHEET 14 REV. A.
